# SDR FDEA201709252719

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 78,859 hours, 39,385 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12043
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 231 FRAME HAS A HOLE IN IT. REPAIRED 231 FRAME IAW SRM 53-00-07-2R REP 7. PERFORMED SATISFACTORY OPS CHECK OF DOOR SWITCH IAW AMM 52-71-00-5.
